# SDR A6WA200740071

- Difficulty date: February 22, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Engine: Ge CF343B1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 15 HOLE AT WS 148 LHS IS ELONGATED TO .230 INCH.  (M)  MAINTENANCE REPAIRED BY CLEANING UP HOLE AND INSTALLING FREEZE PLUG IAW EO 601R57-10925A. (K)
